# SDR SWIA2024030400213

- Difficulty date: February 13, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N404SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000739
- Aircraft time: 14,455 hours, 9,729 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD PASSENGER DOOR ENTRY LOWER BEAM IN 4 LOCATIONS AS MARKED.   (C-CHECK RO 3/1/2024)   REMOVED AND REPLACED FWD PASSENGER DOOR ENTRY LOWER BEAM IAW REF EMB SRM 51-40-08. THERE IS NO CHANGE IN AIRCRAFT WEIGHT TO BE NOTED.  SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED.
